MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. MACRO DEPTH ELECTRODE

AD-TECH MEDICAL INSTRUMENT CORP. MACRO DEPTH ELECTRODE
Model Number BF08R-SP05X-000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A request for additional information was sent on 01/03/2024 to the initial reporter to obtain details for the investigation.
 
Event or Problem Description
A medwatch report mw5149265 was received on 01/03/2024 in regards to a patient under going removal of a fractured electrode.Post-operative imaging demonstrated a retained fractured portion which required a return to the operating room for removal.
 
Additional Manufacturer Narrative
A request for additional information was sent on 01/03/2024 to the initial reporter to obtain details for the investigation.Updated 03/08/2024.No batch was identified, no device history record could be conducted.As ad-tech was notified of this event by the fda, very little information was provided via report (b)(4), while we were able to contact the customer and obtain a checklist, not enough information was provided to determine a root cause.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "acceptable".No further action is needed at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A request for additional information was sent on 01/03/2024 to the initial reporter to obtain details for the investigation.Updated 03/08/2024.No batch was identified, no device history record could be conducted.As ad-tech was notified of this event by the fda, very little information was provided via report ms5149265, while we were able to contact the customer and obtain a checklist, not enough information was provided to determine a root cause.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "acceptable".No further action is needed at this time."udi related data quality updates only".Updated 9/25/2024: clarification and correction of the following missing items from previous supplemental report: combination product- no brand name- macro depth electrode model number bf08r-sp05x-000 primary di number-(b)(4).Labeled for single use - yes.
 
Event or Problem Description

Brand Name
MACRO DEPTH ELECTRODE
Common Device Name
DEPTH ELECTRODE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key18487434
Report Number2183456-2024-00002
Device Sequence Number3690935
Product Code GZL
UDI-Device Identifier00841823100504
UDI-Public00841823100504
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K163355
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBF08R-SP05X-000
Device Catalogue NumberBF08R-SP05X-000
Device Lot Number828829830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/03/2024
01/03/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/08/2024
09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5149265
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown